# SDR DL72S980489

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, NR 6 L/E SLAT ACTUATOR ATTACH RIB CRACKED AT PREVIOUS REPAIR.  REPAIRED PER M/M 57-54-0 AND ERA 364139-14.
